MathSciNet Relay Station
MathSciNet bibliographic data
MR704249 (84h:05028) 05B25 (51E20)
Lam, C. W. H.; Thiel, L.; Swiercz, S.; McKay, J. The nonexistence of ovals in a projective plane of order $10$. Discrete Math. 45 (1983), no. 2-3, 319–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement